MAUDE Adverse Event Report: STRYKER TRAUMA KIEL NAIL HANDLE T2 FEMUR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL NAIL HANDLE T2 FEMUR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 18061006
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Broken impactor in targeting device.
 
Additional Manufacturer Narrative
The reported event that 1 nail handle t2 femur was alleged broken could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available to determine the root cause of the complaint event.This is the first reported case with this lot number, the device can be therefore confirmed faultless prior the distribution.A review of the labeling did not indicate any abnormalities.If device is returned or any further information is provided, the investigation report will be reassessed.Device was not received.
 
Event or Problem Description
Broken impactor in targeting device.

Brand Name
NAIL HANDLE T2 FEMUR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8182769
Report Number0009610622-2018-01522
Device Sequence Number2070351
Product Code LXH
UDI-Device Identifier04546540196552
UDI-Public04546540196552
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18061006
Device Lot NumberKP214690
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/28/2018
Supplement Date Received by Manufacturer01/24/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;